# SDR CALA2024111401138

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 82,551 hours, 15,880 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: False Indication
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD ACCESS DOOR CAUTION  REMAINS ON WITH DOOR CLO SED. APPLY MEL DOOR VERIFIED CLOSED APPROVED COMPLIED WITH MEL DOOR VERIFIED CLOSED AND LATCHED *DM* REF DOOR WARNING SENSOR TEST - ACCESS DOORS TASK 52-71-00-865-081.DOOR WARNING SENSOR (S0200) P/N 284T0484-2 AND DOOR WARNING SENSOR (S0201)   P/N 8-345-03 ADDED TO M&L IN CASE NEEDED
